Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have stomach and discomfort. Taking medication. Can it pregnancy or something else?

hi, im a 22 year old female, with no known health problms. for the past five days my stomach has felt tight around my abs and my whole abdomen feels full, kind of like pressure all around, wheither i just ate or not. have had slight head aches every few days, none for the last 2 days. mild like a 4-5/10. pain lasts only till i take some medicine. ive felt off and on throughout the days slightly sick to my stomach but not bad enough to throw up. im not contsipated that is all fine, but i do wake up early morning with my stomach aching. so im lost on why my stomach is like this. i have not worked out in months so i know its not my muscles being sore. can this be early stages of pregnancy, knowing my bf and i are trying and have had no luck for 6 months now. if not what can be wrong?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for your query.
There may be two possibilities of your symptoms-
1) All are the symptoms may be because of pregnancy but are you missed your period? You should consult a gynecologist for urine, blood test and USG to rule out pregnancy.
2) These symptoms may be because of gastritis or ulcer in the stomach also, in that case you should consult a doctor and take proper treatment.
3) Take plenty of water orally, take a balanced diet, don't eat spicy food.
Take care.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor